Other Scholarly Content

 

Speedups of ergodic group extensions Public Deposited

Downloadable Content

Download PDF
https://ir.library.oregonstate.edu/concern/defaults/000004480

This is the publisher’s final pdf. The published article is copyrighted by Cambridge University Press and can be found at:  http://www.cambridge.org/.

Descriptions

Attribute NameValues
Creator
Abstract
  • Abstract: We prove that for all ergodic extensions S-1 of a transformation by a locally compact second countable group G, and for all G-extensions S₂ of an aperiodic transformation, there is a relative speedup of S₁ that is relatively isomorphic to S₂. We apply this result to give necessary and sufficient conditions for two ergodic n-point or countable extensions to be related in this way.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Babichev, A., Burton, R., & Fieldsteel, A. (2013). Speedups of ergodic group extensions. Ergodic Theory and Dynamical Systems, 33(4), 969-982. doi:10.1017/S0143385712000107
Academic Affiliation
Series
Keyword
Rights Statement
Peer Reviewed
Language
Replaces

Relationships

Parents:

This work has no parents.

Items